| Catalog Number |
80085007 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
According to the customer, the syringe unscrewed off the manifold and became loose several times allowing contrast bubbles to form in the connection point.A new manifold was prepared.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
Event or Problem Description
According to the customer, the syringe unscrewed off the manifold and became loose several times allowing contrast bubbles to form in the connection point.
Additional Manufacturer Narrative
Updated h6: investigation findings (c).Updated h6: investigation conclusions (d).Updated h7: if remedial action initiated, check type.Updated h9: if action reported to fda under 21 usc 360i(g), list correction/removal reporting number.